Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Hd brows patch test

Premium Questions

doctor1 MD

with this test - couple of months ago: A allergy patch test was done first. FFA and ICG dyes were inserted just ... of radius. Waited for 1 hour - there did not seem to be any adverse reaction to any of these in patch test ...

doctor1 MD

dermatologist in Bangalore. They got a patch test done and said its allergy due to sulphur. They suggested me ...

doctor1 MD

I had my patch testing and I want to know how you think of the result by the photo I have. How can I paste photo here? ...

doctor1 MD

and lower extermities are swollen and painful. Numerous patch tests, medication have not helped. I am at my wits end, no one has bee able to find anything, patch tests, biopsy nothing has helped. ...

doctor1 MD

of peru allegry. i was patch tested and the last time i inquired they said maybe i was allergic to nickel ...

Public Forum Discussions

doctor1 MD

yes im trying to find out information on if using lidocaine patches will test me positive on a urian drug test for cocaine?? I have not used any cocaine but am doing a caseplane for my child and was in a bad car wreck and given lidocaine patches...

doctor1 MD

Two years ago my allergist did a patch test using various haircolor dyes and developers. After 16 ... patch test and have the prolonged contact on my skin. I never reacted like this when I just colored my ...

doctor1 MD

Hello doctor: Please help. Been suffering with contact dermatitis for almost a year. Had chemical patch test, shows two forms of chemicals allergic to. Sound so similar. Can you help? One is known ...

doctor1 MD

. Some advised me patch test and desensitization. Which places /hospitals offer this treatment in Delhi ...

doctor1 MD

and the best dermatologists in Dallas and saw doctors at UT southwestern medical am they did patch testing ...

doctor1 MD

no known allergies. I am 61 years old without illnesses and zero medications. I had a formaldehyde patch test and had an anaphylactic reaction. Is this allergy caused by a predisposition? ...

doctor1 MD

I have had a rash for a couple months now and have difficulty peeing. The doctors and dermatologist have done patch testing and a biopsy and the results were hive or allergic to some type of medicine ...

doctor1 MD

slightly. Was patch tested 3 yrs ago & came back as sensitivity to ppd hair dye, propolis sensitivity. I ... back as dermititis?? I have seen numerous rhematologist & having another patch test next week. Do you ...

doctor1 MD

Hi I recently had an allergic reaction to a hair dye patch test and I seem to be healing up ok from it naturally but then this morning I m sick with scratchy throut and sneezing and itchy runny nose I this just ...

doctor1 MD

My name is Leah, and I had a patch test done last week. I have discovered that I am highly allergic to nickel and potassium dichromate (both were a 3+), cobalt dichloride, quaternium-15, formaldehyde ...

Mobile Questions and Answers

doctor1 MD

Greetings. Remember, always use new hair dye only after "PATCH TEST"( read instruction in leaflet). "Ears burning hot, bright red and always itching along with the back of my neck and forehead"- are all side effect & if you are experiencing it, then wash it off and don't use it. Try some other after doing "Patch test". Can't elaborate more here. Hope it helped.

doctor1 MD

Hi it can be due to allergic inflammation. Take analgesic or anti inflammatory drug. if it has pus then it is infection. Antibiotics can uaeful. consult dermatologist . say thank you if you are helped